# SDR AALA981527

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PAX SEAT 23H INOPERATIVE.  RESEATED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT 23H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
